# SDR USAA2010040990745

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 56,208 hours, 37,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - CRACK IN FLOOR PRESSURE WEB AT BS 663, LBL 31.  REPAIRED FLOOR PRESSURE WEB AT BS 663, LBL 31 IAW B737 SRM 53-60-51.
